# SDR UIEA2013040500173

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,205 hours, 194 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: AABA006870
- Condition: Inoperative
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.  REPLACED GENERATOR CONTROL UNIT, IAW 24-00-02 AMM, ALL OPS CHECKS NORMAL.
